# SDR SWAA2023022409406

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 45,225 hours, 27,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14/15/16DEF OVERHEAD BIN BULLNOSE IS HANGING DOWN AND EMERGENCY LIGHT LENS IS NOT SECURED IN PLACE.<[01] SECURED BULLNOSE PANEL TO STRUCTURE AND SECURED EMER LIGHT LENS COVER @ LOCATION 14-16DEF IAW AMM 25-24-31.;[02] C/W
